Clindamycin induced toxic epidermal necrolysis versus Staphylococcal scalded skin syndrome: a case report.
Аннотация
Toxic epidermal necrolysis and Staphylococcal scalded skin syndrome (SSSS) are potentially life-threatening dermatological emergencies that present in a similar clinical fashion. Toxic epidermal necrolysis is typically triggered by anticonvulsant and other neurological medications and reports clindamycin inducing the disease is exceedingly rare. SSSS seldomly occurs in adult patients. We present the case of a 60-year-old male presenting with dermatological rash covering >80% his body surface. Diagnosis and therapy involved multidisciplinary contribution from medical physicians, dermatologists, microbiologists and histopathologists to provide a favourable outcome.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.